Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Creatine causing grey hair

Premium Questions

Dr.    Prof. Kunal Saha MD

I got lab results back and shows my creatnin kinase levels are at 289,is that number a cause for concern? ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Muhammad Sareer Khalil MD

creatinine 91 eGFR 59 sodium 139 creatine kinase (CK) 274 HI So, my concerns...my blood work, the doctors ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Ivan Romic MD

My ck was 736. My sodium was 132. I'm a runner 10to15miles a day. Your thoughts View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Diptanshu Das MD

Hello, My 4 year old daughter hasn't been herself f9r the last few months. She has been complaining off leg pain, headaches , she is always tired and started to take mood swings. Later weekend she woke and couldn't walk.... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr. Suma Parinam MD

Creatinine Test and Hemoglobin test. Creatine is mild high. Whether any kidney problem or any other prospect ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

treated with anibiotics Can a uti cause a rise in creatin adn urea. My daughter is 4 years old weighs 14 ...My daughter is 4 years old and has one kidney her creatin at the moment is 94 and her Urea... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Vijay Varma MD

cause this to develop. I am on Triamterene/Hctz Tab 37.5/25 and until I started taking them did not have ... View answer

Answered by : Dr. Vijay Varma ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

I am 46 years of age and have been treated for benign hypertension since age 20 with antihypertensives. I am currently taking a combination of lisinopril 40 mg and metoprolol 100 mg once daily. For the last ten years or so... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Ralph Chambers MD

My son is a type 1 diabetic and manages very well. He is 5 10 1/2 and 190 lbs however wants to gain more weight for his first year of college football. He wants to start taking Creatine and I am very ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. A P BHAT MD

on candersartan 8mg daily. This was stopped as side-effects. Had bloods taken and now creatine level 91 after been normal. Can losartan cause increased levels. GP has discontinued them and will levels return... View answer

Answered by : Dr. A P BHAT ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

it is a energy giving food supliment. no information as side effect enhancing hair fall.

Dr. Sanjay Kumar Kanodia MD

Hello, Creatin supplements are not at all required for hair growth and penile growth. Do not try any of these as can harm you rather than helping you. Take care.

Dr.    Prof. Kunal Saha MD

It indicates increased amount of protein breakdown. The cause needs to be evaluated. I would like to help but you would need to post the reports in detail for the same. You can post a premium question directly to me...